MAUDE Adverse Event Report: RESPIRONICS, INC.. ELEGANCE WITH SSD, 120V60HZ (US); COMPRESSOR, AIR, PORTABLE

RESPIRONICS, INC.. ELEGANCE WITH SSD, 120V60HZ (US); COMPRESSOR, AIR, PORTABLE
Model Number 1100134
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation of bare wires coming out of elegance nebulizer.There was no report of any thermal problems.There was no report of patient harm or injury.The device has not yet returned for evaluation.The investigation is on-going.A follow up final will be filed once the investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer became aware of an allegation of bare wires coming out of elegance nebulizer.There was no report of any thermal problems.There was no report of patient harm or injury.The manufacturer received the device for evaluation.The technician confirms the complaint of wires are bare coming out of the device.The ac cord was cut in half.There was no signs of thermal damage or voids to the enclosures.There was evidence of customer mis-use, the top and bottom enclosures and motor were very dirty inside of the device.The output pressure was 0 psi due to no power to the machine.This is a follow up final report.The manufacturer concludes no further action is needed at this time.The manufacturer concludes no further action is needed at this time.

Brand Name
ELEGANCE WITH SSD, 120V60HZ (US)
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC..
1001 murry ridge lane
city fields way, tangmere
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC..
1001 murry ridge lane
city fields way, tangmere
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
city fields way, tangmere
pittsburgh, PA 15206
2673970028
MDR Report Key13660966
Report Number9681154-2022-00004
Device Sequence Number5009492
Product Code BTI
UDI-Device Identifier00383730001630
UDI-Public00383730001630
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100134
Device Catalogue Number1100134
Device Lot Number161210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown